# SDR CA050817007

- Difficulty date: July 19, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 9,988 hours
- Engine: Ge CF343B1
- System (JASC): 1410 · Hoses and Tubes
- Part: Block
- Part number: TA3050052403
- Condition: Worn
- Location: Fairlead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION AME FOUND DAMAGE ON NR 2 HYDRAULIC SUCTION LINE UPSTREAM OF RESERVOIR DAMAGE CAUSED BY WORN FAIRLEAD BLOCK ALLOWING HYD SUCTION LINE TO CHAFE ON CASE DRAIN LINE.
